| Catalog Number |
0250070500 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that foreign material was found inside the package.
Additional Manufacturer Narrative
The device was not returned for evaluation as it was thrown away by the customer.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: foreign material inside package.Probable root cause: 1.Incorrect or inadequate packaging, 2.Severe shipping conditions, 3.User error.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that foreign material was found inside the package.